# SDR QXEA200400313

- Difficulty date: May 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 12,896 hours, 18,376 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0741
- Condition: Faulty
- Location: Rudder
- Part time: 7,967 hours, 11,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2173 - THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKE-OFF, THE CREW RECEIVED A RUDDER FULL PRESSURE CAUTION LIGHT, NR 1 RUDDER HYDRAULIC CAUTION LIGHT, AND RUDDER PRESSURE CAUTION. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RUDDER DUAL PRESSURE REGULATOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
